# SDR QXEA2017061400421

- Difficulty date: June 13, 2017
- Submitted: June 14, 2017
- Operation: Air carrier
- Aircraft: N415QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4081
- Aircraft time: 33,515 hours, 34,744 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Message
- Condition: False Activation
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

ABORTED TAKE OFF DUE TO A WARNING.  PERFORMED THE CHECKLIST AND AIRCRAFT FAILED TO WARN TEST.  PERFORMED TAKE OFF WARNING HORN FIM 31-52-00-810-802 AND OPERATIONAL TESTED THE WARNING SYSTEM IAW AMM 31-52-00-710-801. TAKE OFF WARNING SYSTEM OPS CHECKED PASSED. COULD NOT DUPLICATE. NO PARTS REPLACED.
